# SDR A6WA201643851

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3501113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP FS 605.00 UNDER CARGO DOOR SILL CRACKED.
